• Advances in Differential Equation
    Volume 6, 2001

  • Radial solutions for a quasilinear equation via Hardy inequalities

    M. García-Huidobro, A. Kufner, R. Manásevich, and C.S. Yarur

    Volume 6, 2001, pages 1517-1540

  • Discontinuous limit semigroups for the singular Zhang equation and its hydrodynamic version

    Victor A. Galaktionov and Robert Kersner

    Volume 6, 2001, pages 1493-1516

  • An initial-boundary value problem for the Korteweg-de Vries equation posed on a finite interval

    Thierry Colin and Jean-Michel Ghidaglia

    Volume 6, 2001, pages 1463-1492

  • Local internal controllability of the Navier-Stokes equations

    Viorel Barbu

    Volume 6, 2001, pages 1443-1462

  • Uniqueness in a two-phase free-boundary problem

    C. Lederman, J.L. Vázquez, and N. Wolanski

    Volume 6, 2001, pages 1409-1442

  • Quantitative homogenization of analytic semigroups and reaction–diffusion equations with Diophantine spatial frequencies

    Bernold Fiedler and Mark I. Vishik

    Volume 6, 2001, pages 1377-1408

  • Asymptotic behaviour of the div–curl problem in exterior domains

    M. Neudert and W. von Wahl

    Volume 6, 2001, pages 1347-1376

  • Necessary and sufficient condition for existence and uniqueness of nodal solutions to sublinear elliptic equations

    Ryuji Kajikiya

    Volume 6, 2001, pages 1317-1346

  • Isolated boundary singularities of signed solutions of some semilinear parabolic equations

    Moshe Marcus and Laurent Véron

    Volume 6, 2001, pages 1281-1316

  • Concentration lemma, Brezis–Merle type inequality, and a parabolic system of chemotaxis

    Go Harada, Toshitaka Nagai, Takasi Senba, and Takashi Suzuki

    Volume 6, 2001, pages 1255-1280

  • A nonresonance result for strongly nonlinear second order ode's

    Mabel Cuesta and Marta García-Huidobro

    Volume 6, 2001, pages 1219-1254

  • Singular limit of a chemotaxis-growth model

    A. Bonami, D. Hilhorst, E. Logak, and M. Mimura

    Volume 6, 2001, pages 1173-1218

  • Existence of a solution for a system related to the singularity for the 3D Zakharov system

    Vincent Masselin

    Volume 6, 2001, pages 1153-1172

  • Intermediate asymptotics of the porous medium equation with sign changes

    Josephus Hulshof, John R. King, and Mark Bowen,

    Volume 6, 2001, pages 1115-1152

  • Singular limit of a fourth-order problem arising in the microphase separation of diblock copolymers

    M. Henry

    Volume 6, 2001, pages 1049-1114

  • On some class of problems with nonlocal source and boundary flux

    M. Chipot and A. Rougirel

    Volume 6, 2001, pages 1025-1048

  • Generic simplicity of the eigenvalues of the stokes system in two space dimensions

    Jaime H. Ortega and Enrique Zuazua

    Volume 6, 2001, pages 987-1023

  • Existence of radial ground states for quasilinear elliptic equations

    Eugenio Montefusco and Patrizia Pucci

    Volume 6, 2001, pages 959-986

  • The effect of geometry of the domain boundary in an elliptic Neumann problem

    Daomin Cao and Ezzat S. Noussair

    Volume 6, 2001, pages 931-958

  • The mixed Cauchy-Dirichlet problem for the heat equation in a plane angle in spaces of H"older-continuous functions"

    Davide Guidetti

    Volume 6, 2001, pages 897-930

  • Nonlinear elliptic problems with $p$-structure under mixed boundary value conditions in polyhedral domains

    C. Ebmeyer

    Volume 6, 2001, pages 873-895

  • Slow dynamics of interior spikes in the shadow Gierer-Meinhardt system

    Xinfu Chen and Micha? Kowalczyk

    Volume 6, 2001, pages 847-872

  • Asymptotic behaviour of a nonlinear elliptic equation with critical Sobolev exponent: The radial case

    Frédéric Robert

    Volume 6, 2001, pages 821-846

  • Singularities and nonuniqueness in cylindrical flow of nematic liquid crystals

    R. van der Hout and E. Vilucchi

    Volume 6, 2001, pages 799-820

  • On critical semilinear elliptic systems

    Yang Jianfu

    Volume 6, 2001, pages 769-798

  • Nonlinear geometrical optics for oscillatory wave trains with a continuous oscillatory spectrum

    David Lannes

    Volume 6, 2001, pages 731-768

  • Global existence and uniform decay rates for the Kirchhoff-Carrier equation with nonlinear dissipation

    M.M. Cavalcanti, V.N. Domingos Cavalcanti, and J.A. Soriano

    Volume 6, 2001, pages 701-730

  • On the asymptotic analysis of $H$-systems, II: The Construction of large solutions

    Takeshi Isobe

    Volume 6, 2001, pages 641-700

  • Semigroups of Lipschitz operators

    Yoshikazu Kobayashi and Naoki Tanaka

    Volume 6, 2001, pages 613-640

  • On a nonlinear dispersive equation with time-dependent coefficients

    Corinne Laurey

    Volume 6, 2001, pages 577-612

  • Lower-bound gradient estimates for first-order Hamilton-Jacobi equations and applications to the regularity of propagating fronts

    Olivier Ley

    Volume 6, 2001, pages 547-576

  • On the asymptotic analysis of $H$-systems, I: Asymptotic behavior of large solutions

    Takeshi Isobe

    Volume 6, 2001, pages 513-546

  • Sobolev regularity for solutions of parabolic equations by extrapolation methods

    Gabriella Di Blasio

    Volume 6, 2001, pages 481-512

  • Stationary solutions, intermediate asymptotics and large-time behaviour of type II Streater's models

    Piotr Biler, Grzegorz Karch, Jean Dolbeault, and Maria J. Esteban

    Volume 6, 2001, pages 461-480

  • Sign-changing solutions to singular second-order boundary value problems

    P.J. McKenna and W. Reichel

    Volume 6, 2001, pages 441-460

  • Asymptotically self-similar solutions of the two-power nonlinear Schr{" o}dinger equation"

    Fred B. Weissler

    Volume 6, 2001, pages 419-440

  • Semiclassical limit for a quasilinear elliptic field equations: One-peak and multi-peak solutions

    Marino Badiale, Vieri Benci and Teresa D'Aprile

    Volume 6, 2001, pages 385-418

  • Magneto-thermo-elasticity-large-time behavior for linear systems

    Jaime E. Muñoz Rivera and Reinhard Racke

    Volume 6, 2001, pages 359-384

  • parabolic equations exhibiting two degeneracies"

    José Miguel Urbano

    Volume 6, 2001, pages 327-358

  • Holder continuity of local weak solutions for parabolic equations exhibiting two degeneracies

    José Miguel Urbano

    Volume 6, 201, pages 327-358

  • Existence and nonexistence results for a class of nonlinear, singular Sturm-Liouville equations

    P. Caldiroli and R. Musina

    Volume 6, 2001, pages 303-326

  • On weak solutions to a class of non-Newtonian incompressible fluids in bounded three-dimensional domains: The case $pge 2$

    J. Málek, J. Ne?as, and M. R?ži?ka

    Volume 6, 2001, pages 257-302

  • Homogenization of harmonic maps with large number of vortices and applications in superconductivity and superfluidity

    Leonid Berlyand and Evgenii Khruslov

    Volume 6, 2001, pages 229-256

  • The Stokes resolvent in 3D domains with conical boundary points:nonregularity in $L^p$-spaces

    Paul Deuring

    Volume 6, 2001, pages 175-228

  • Global existence and blow-up results for some nonlinearwave equations on $Bbb R^N$

    Nikos I. Karachalios and Nikos M. Stavrakakis

    Volume 6, 2001, pages 155-174

  • Existence and exact multiplicity of positive radial solutions of semilinear elliptic problems in annuli

    S. L. Yadava

    Volume 6, 2001, pages 129-154

  • Local existence and uniqueness of weak solutions for nonlinear parabolic equations with superlinear growth and unbounded initial data

    Alessio Porretta

    Volume 6, 2001, pages 73-128

  • Some comparison, symmetry and monotonicity results for Carnot-Carath'eodory spaces

    Yuxin Ge and Dong Ye

    Volume 6, 2001, pages 51-72

  • Chemotactic collapse in a parabolic–elliptic system of mathematical biology

    Takasi Senba and Takashi Suzuki

    Volume 6, 2001, pages 21-50

  • Existence for an elliptic system with nonlinear boundary conditions via fixed-point methods

    Julián Fernández Bonder and Julio D. Rossi

    Volume 6, 2001, pages 1-20